Alert archive / Arizona / Wind Advisories in 2011

Wind Advisory 6, NWS Flagstaff, AZ

February 25, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Feb 25, 2011, 2:48 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Feb 26, 2011, 10:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 2:48 PM MST (21:48 UTC)
In effect from
Feb 26, 2011, 10:00 AM MST
Expired
Feb 26, 2011, 6:25 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 409 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
409 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WWUS75 KFGZ 252148
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
248 PM MST FRI FEB 25 2011


AZZ012>014-260600-
/O.NEW.KFGZ.WI.Y.0006.110226T1700Z-110227T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE
248 PM MST FRI FEB 25 2011

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. 


* WINDS: SOUTHWEST WINDS WILL BEGIN TO INCREASE IN THE MORNING
  BECOMING 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH BY THE
  AFTERNOON. WINDS WILL BEGIN TO SUBSIDE DURING THE EVENING.

* IMPACTS: STRONG WINDS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM
  WINONA TO THE NEW MEXICO LINE. AREAS OF BLOWING DUST ARE
  POSSIBLE RESULTING IN REDUCED VISIBILITIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
4 follow-up statements
550 
WWUS75 KFGZ 260417
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
917 PM MST FRI FEB 25 2011

AZZ017-261400-
/O.EXA.KFGZ.WI.Y.0006.110226T1700Z-110227T0300Z/
WHITE MOUNTAINS-
INCLUDING THE CITY OF...SHOW LOW
917 PM MST FRI FEB 25 2011

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  OF 40 TO 50 MPH BY LATE SATURDAY MORNING AND CONTINUE THROUGH
  THE AFTERNOON. WINDS WILL BEGIN TO SUBSIDE DURING THE EVENING.

* IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH-PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ012>014-261400-
/O.CON.KFGZ.WI.Y.0006.110226T1700Z-110227T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE
917 PM MST FRI FEB 25 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY. 

* WINDS: SOUTHWEST WINDS WILL BEGIN TO INCREASE IN THE MORNING
  BECOMING 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH BY THE
  AFTERNOON. WINDS WILL BEGIN TO SUBSIDE DURING THE EVENING.

* IMPACTS: STRONG WINDS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM 
  WINONA TO THE NEW MEXICO LINE. AREAS OF BLOWING DUST ARE 
  POSSIBLE RESULTING IN REDUCED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
760 
WWUS75 KFGZ 261036
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
336 AM MST SAT FEB 26 2011

AZZ012>014-017-261845-
/O.CON.KFGZ.WI.Y.0006.110226T1700Z-110227T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW
336 AM MST SAT FEB 26 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

* WINDS: SOUTHWEST WINDS WILL STEADILY INCREASE DURING THE
  MORNING...BECOMING 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH BY
  THE EARLY AFTERNOON. WINDS WILL BEGIN TO SLOWLY SUBSIDE DURING
  THE EVENING.

* IMPACTS: STRONG WINDS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM
  WINONA TO THE NEW MEXICO LINE. AREAS OF BLOWING DUST ARE
  POSSIBLE...RESULTING IN REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
622 
WWUS75 KFGZ 261819
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1119 AM MST SAT FEB 26 2011

...STRONG WINDS DEVELOPING ACROSS THE LITTLE COLORADO RIVER VALLEY...

.WINDS HAVE BEGUN TO INCREASE ACROSS THE LITTLE COLORADO RIVER
VALLEY AND ARE EXPECTED TO STRENGTHEN FURTHER THIS AFTERNOON.
SOME WIND REPORTS THROUGH 11 AM MST INCLUDE:

WINSLOW .......... 45 MPH.
SHOW LOW ......... 45 MPH.
SAINT JOHNS ...... 37 MPH.

WIND GUSTS ARE LIKELY TO REACH 50 MPH ACROSS THE LITTLE COLORADO
RIVER VALLY THIS AFTERNOON.



AZZ012>014-017-270300-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-110227T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW
1119 AM MST SAT FEB 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* WINDS: SOUTHWEST WINDS WILL STEADILY INCREASE DURING THE
  AFTERNOON... BECOMING 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH BY
  THE EARLY AFTERNOON. WINDS WILL BEGIN TO SLOWLY SUBSIDE DURING
  THE EVENING.

* IMPACTS: STRONG WINDS WILL IMPACT TRAVEL ON INTERSTATE 40 FROM 
  WINONA TO THE NEW MEXICO LINE. AREAS OF BLOWING DUST ARE 
  POSSIBLE...RESULTING IN REDUCED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
560 
WWUS75 KFGZ 270125
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
625 PM MST SAT FEB 26 2011


AZZ012>014-017-270230-
/O.CAN.KFGZ.WI.Y.0006.000000T0000Z-110227T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW
625 PM MST SAT FEB 26 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY HAS BEEN CANCELLED THIS EVENING AS WINDS HAVE
DECREASED WITH PEAK GUSTS RANGING FROM 20 TO 30 MPH. AS THE STORM
SYSTEM APPROACHES THE AREA TONIGHT WINDS WILL REMAIN BREEZY FROM
THE SOUTH TO SOUTHWEST 15 TO 20 MPH AND GUSTS FROM 25 TO 30 MPH
OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 25, 10:01 AM MST, 4 hours 47 minutes earlier.

Area forecast discussion, Feb 25, 10:01 AM MST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1001 AM MST FRI FEB 25 2011

.SYNOPSIS...A STRONG AND COLD PACIFIC STORM SYSTEM WILL INCREASE
CLOUDS AND SOUTHWEST WINDS OVER ARIZONA TODAY. LOCALLY STRONG GUSTY
WINDS CAN BE EXPECTED EAST OF THE SAN FRANCISCO PEAKS TODAY AND EAST
OF THE MOGOLLON RIM AND KAIBAB PLATEAU THIS AFTERNOON THROUGH
SATURDAY. WIDESPREAD SNOW AND LOW ELEVATION RAIN ARE EXPECTED TO
SPREAD ACROSS THE STATE SATURDAY THROUGH SUNDAY. FAIR WEATHER WILL
RETURN TO ARIZONA ON MONDAY WITH ABOVE NORMAL TEMPERATURES BY NEXT
WEDNESDAY.

&&

.DISCUSSION...MID AND HIGH LEVEL CLOUDS ARE SPREADING ACROSS
NORTHERN ARIZONA THIS MORNING IN ADVANCE OF A STRONG AND COLD
PACIFIC STORM SYSTEM. LOWER LEVEL MOISTURE IS BEING LIFTED OVER THE
MOGOLLON RIM PRODUCING SCATTERED LOW LEVEL STRATUS. LOCAL STRONG
GUSTY WINDS OF 25 TO 35 MPH WILL CONTINUE EAST OF THE SAN FRANSISCO
PEAKS ALONG THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF TODAY. WILL
FINE TUNE FORECAST FOR TIMING...SNOW LEVELS...AND SNOW AMOUNTS FOR
SATURDAY AND SUNDAY AS THE SYSTEM APPROACHES THE AREA. STAY TUNED
FOR UPDATES.

&&

.PREV DISCUSSION /340 AM MST/...VERY DEEP AND COLD LOW PRESSURE
SYSTEM WILL APPROACH THE REGION FROM THE NORTHWEST TODAY...WITH
INCREASING SURFACE WINDS ALOFT. SO FOR THIS AFTERNOON SURFACE WINDS
ARE FORECAST TO INCREASE AS DAY-TIME HEATING WILL MIX THE HIGHER
WINDS ALOFT DOWN TO THE SURFACE. WINDS WILL INCREASE SIGNIFICANTLY
ALOFT OVERNIGHT WITH AN INVERSION AROUND THE 10000 FOOT MSL
LEVEL...THIS WILL ENHANCE WINDS AT THE SURFACE JUST TO THE EAST AND
NORTHEAST OF MAJOR TERRAIN FEATURES...EAST OF THE KAIBAB
PLATEAU...EAST OF THE SAN FRANCISCO PEAKS (DONEY PARK)...AND
NORTHEAST OF THE MOGOLLON RIM AND WHITE MOUNTAINS (SPRINGERVILLE
AREA AND JUST TO THE NORTH).

EARLY SATURDAY MORNING...A WARM FRONT LIFTS NORTHEAST ACROSS WESTERN
PORTIONS OF ARIZONA SATURDAY MORNING...WHICH MAY PRODUCE AREAS OF
LIGHT SNOW AND SOME LIGHT ACCUMULATIONS OF SNOW ABOVE 5000 FEET OVER
WESTERN SECTIONS OF COCONINO AND YAVAPAI COUNTY WITH...1"-3" INCHES
POSSIBLE.

SATURDAY AFTERNOON INTO EARLY SUNDAY MORNING...ECMWF AND THE GFS ARE
STILL AT ODDS ON TIMING ISSUES. THE ECMWF IS ABOUT 6 HOURS DELAYED
ON THE ONSET OF THE PRECIPITATION. WE ARE TENDING TO LEAN MORE
TOWARD THE GFS ON THIS ONE. SO THE ONSET OF THE MODERATE TO HEAVY
SNOW IN OUR FORECAST BEGINS OVER WESTERN YAVAPAI AND COCONINO COUNTY
SATURDAY AFTERNOON...CLOSE IN LINE WITH THE BEGINNING OF OUR WATCH
PERIOD. THE MOST INTENSE PART OF THE SYSTEM...STRONG UPWARD SYNOPTIC
LIFT...OROGRAPHICS...FRONTOGENESIS APPEARS TO CROSS NORTHERN ARIZONA
BETWEEN AROUND 9 PM MST SATURDAY EVENING TO AROUND 3 OR 4 AM MST
SUNDAY MORNING. IT IS DURING THIS TIME PERIOD THE HEAVIEST
SNOWFALL...STRONGEST WINDS AND WORST VISIBILITIES ARE MOST LIKELY TO
OCCUR. SNOWFALL SHOULD BEGIN TO DECREASE WEST OF A LINE FROM NAVAJO
NATIONAL MONUMENT TO FLAGSTAFF TO PRESCOTT BY AROUND 5 AM MST SUNDAY
WITH MODERATE TO HEAVY SNOW EAST OF THAT LINE THROUGH AROUND 11 AM
MST SUNDAY. SNOW IS FORECAST TO TAPER OFF FAIRLY QUICKLY SUNDAY
AFTERNOON HOWEVER SOME BLOWING AND DRIFT SNOW WILL STILL OCCUR IN
OPEN AREAS.

MONDAY THROUGH FRIDAY OF NEXT WEEK...A DRY AND WARMER PERIOD CAN BE
EXPECTED.

TC
&&

AVIATION...FOR THE 18Z PACKAGE...CLOUD BASES BCMG BKN-OVC WITH BASES
LOWERING TO 12-14 KFT MSL BY 06Z SAT. WINDS SW15-35KT. AFT
06Z...SHRA/SHSN DEVELOPING IN THE WEST...MOVING TO THE EAST...WITH
AREAS MVFR AND LOCAL IFR AS THE COLD FRONT APPROACHES. LLWS LIKELY
OVER ALL HIGHER TERRAIN SITES AS 10 KFT MSL WINDS BECOME SW 45-55KT.
AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

WINTER STORM WATCH ABOVE 4000 FEET ELEVATION FROM SATURDAY MORNING
THROUGH SUNDAY MORNING FOR NORTHWESTERN ZONES AZZ004-006-007.

WINTER STORM WATCH ABOVE 4000 FEET ELEVATION FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON FOR MOGOLLON RIM AND YAVAPAI COUNTY ZONES
AZZ008-015-016-018-037-038.

WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
FOR THE WHITE MOUNTAINS AZZ017.

&&

PUBLIC................MAS
AVIATION..............DB

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Feb 25, 4:20 AM MST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
420 AM MST FRI FEB 25 2011

AZZ004>018-037>040-260745-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
420 AM MST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG PACIFIC STORM SYSTEM WILL IMPACT NORTHERN ARIZONA THIS
WEEKEND. THERE IS THE POTENTIAL FOR STRONG WINDS AND SIGNIFICANT
SNOW ACCUMULATION...CAUSING BLOWING AND DRIFTING SNOW AND POOR
VISIBILITY SATURDAY AFTERNOON INTO SUNDAY MORNING. THE MOST
INTENSE PERIOD OF THIS STORM SYSTEM...WITH THE HEAVIEST SNOW AND
WORST VISIBILITY APPEARS TO TAKE PLACE LATE SATURDAY EVENING
THROUGH EARLY SUNDAY MORNING BEFORE SUNRISE. A WINTER STORM WATCH
REMAINS IN EFFECT FROM SATURDAY MORNING INTO SUNDAY FOR LOCATIONS
ABOVE 4000 FEET ALONG AND SOUTH OF THE MOGOLLON RIM...KAIBAB
PLATEAU...AND WHITE MOUNTAINS. SNOW LEVELS ARE FORECAST TO START
OUT AROUND 5000 FEET IN THE WEST AND 6500 FEET IN THE EAST
SATURDAY AFTERNOON...AND QUICKLY FALL TO AROUND 3000 FEET OR LOWER
BY SUNDAY MORNING...STAY TUNED FOR FUTURE UPDATES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:40 PM MSTWinter Storm WarningFGZApache, Coconino, Gila, Navajo, Yavapai46 hr
Feb 25, 3:40 PM MSTWinter Weather AdvisoryFGZApache, Coconino, Gila, Navajo, Yavapai46 hr

Nearby

Wind Advisories in Arizona, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.